Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A splitting theorem and the principal ideal theorem for some infinitely generated groups


Author: Eugene Schenkman
Journal: Proc. Amer. Math. Soc. 7 (1956), 870-873
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0082986-4
MathSciNet review: 0082986
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. W. Gruenberg, Two theorems on Engel groups, Proc. Cambridge Philos. Soc. vol. 49 (1953) pp. 377-380. MR 0055347 (14:1060f)
  • [2] K. A. Hirsch, Ueber lokal-nilpotente Gruppen, Math. Zeit. vol. 63 (1955) pp. 290-294. MR 0072874 (17:345a)
  • [3] A. G. Kurosch, The theory of groups, vol. 1, trans. by K. A. Hirsch, New York, Chelsea, 1955. MR 0109842 (22:727)
  • [4] -, Theory of groups, vol. II, New York, 1956.
  • [5] E. Schenkman, A generalization of the central elements of a group, Pacific Journal of Mathematics vol. 3 (1953) pp. 501-504. MR 0056000 (15:9b)
  • [6] -, The splitting of certain solvable groups, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 286-290. MR 0068538 (16:898e)
  • [7] H. Zassenhaus, Theory of groups, trans. by S. Kravetz, New York, Chelsea, 1949. MR 0030947 (11:77d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0082986-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society